IEEE - Institute of Electrical and Electronics Engineers, Inc. - Invariant fuzzy measures on a finite algebra

Proceedings of North American Fuzzy Information Processing

Author(s): Karkishchenko, A.N.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1996
Conference Location: Berkeley, CA, USA, USA
Conference Date: 19 June 1996
Page(s): 588 - 592
ISBN (Paper): 0-7803-3225-3
DOI: 10.1109/NAFIPS.1996.534802
Regular:

The problem of investigating fuzzy measures which are invariant under a certain automorphism group is raised. A description of invariant fuzzy measures on a finite algebra is given. It is shown... View More

Advertisement